MathSciNet Relay Station
MathSciNet bibliographic data
MR2392373 34K13 (34D23 92D25)
Ding, Xiaohua; Lu, Chun; Liu, Mingzhu Periodic solutions for a semi-ratio-dependent predator-prey system with nonmonotonic functional response and time delay. Nonlinear Anal. Real World Appl. 9 (2008), no. 3, 762–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement